# SDR AALA202409058742

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 22,069 hours, 8,679 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L EMERGENCY EXIT DOOR DAMPER REQUIRES SERVICE. SERVICED 3L EMERGENCY EXIT DOOR DAMPER PER AMM 52-10-00.
